MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; LAVAGE,JET

ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; LAVAGE,JET
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a hair-like substance in the package.The event timing was outside of surgery.There is no harm or delay reported.Due diligence is complete.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete g2: foreign country - japan multiple mdr reports were filed for this event, please see associated reports: 0001526350-2024-00194 0001526350-2024-00195 0001526350-2024-00196 0001526350-2024-00197.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2024-00194-1 0001526350-2024-00195-1 0001526350-2024-00196-1 0001526350-2024-00197-1 visual examination of the returned product/provided pictures identified a loose hair-like particular within the sterile packaging.The packaging did not meet the acceptance criteria per zpo 8.400 packaging materials inspection.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional event information available.

Brand Name
DUAL SPIKE Y-CONN. SET, PKG'D
Common Device Name
LAVAGE,JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18647856
Report Number0001526350-2024-00193
Device Sequence Number12540424
Product Code FQH
UDI-Device Identifier00889024374928
UDI-Public(01)00889024374928(17)260222(10)65925286
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberN/A
Device Catalogue Number00515004200
Device Lot Number65925286
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose